Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 6, 2007, 9:06 AM CDT for Fayette County, Texas. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2007, 9:06 AM CDT (14:06 UTC)
- Expired
- Jul 8, 2007, 10:37 AM CDT
- In force
- 50 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Major
County Fayette County, TX
The radar
The Ft Hood radar (KGRK), 104 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) above La Grange (LGRT2).
- Action stage
- 19 ft
- Minor stage
- 26 ft
- Moderate stage
- 32 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08160400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 061406
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 AM CDT FRI JUL 06 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC149-070206-
/X.NEW.KEWX.FL.W.0019.070706T1406Z-070709T0243Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1443Z.NR/
906 AM CDT FRI JUL 06 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM FRIDAY THE STAGE WAS 25.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 28.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO
MAJOR DAMAGE. LOWEST ROADS AND BRIDGES ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
LAGRANGE 19 26 25.5 FRI 8 AM 28.5 26.5 23.7 23.1 22.9
$$5 follow-up statements
000
WGUS84 KEWX 070222
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI JUL 06 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC021-071022-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1421Z/
/BRTT2.1.ER.070705T2212Z.070706T2100Z.070707T0221Z.NO/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST: SLOW FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
FALL TO AROUND 20 FEET SATURDAY AND HOLD THROUGH TUESDAY.
TXC021-149-071022-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0913Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T2113Z.NO/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: CRESTING NOW AROUND 22 FEET...FALL BELOW FLOOD
STAGE SATURDAY NIGHT.
TXC149-071022-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T1418Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T0218Z.NR/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 27.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST: RISE TO AROUND 28 FEET SATURDAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
BASTROP 14 23 23.1 FRI 09 PM 20.9 20.4 20.1 19.9
SMITHVILLE 10 20 21.8 FRI 09 PM 18.1 17.2 16.7 16.4
LAGRANGE 19 26 27.1 FRI 09 PM 24.0 22.4 21.6 21.3
$$000
WGUS84 KEWX 070845
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 AM CDT SAT JUL 07 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC149-071645-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070709T0430Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1630Z.NR/
345 AM CDT SAT JUL 07 2007
...FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM SATURDAY THE STAGE WAS 28.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...RISE TO AROUND 29 FEET THIS MORNING.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO
MAJOR DAMAGE. LOWEST ROADS AND BRIDGES ARE FLOODED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LAGRANGE 19 26 28.0 SAT 03 AM 26.9 23.4 22.3 21.1
$$000
WGUS84 KEWX 071423
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT SAT JUL 07 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC021-149-072223-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0445Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T1645Z.NO/
923 AM CDT SAT JUL 07 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:03 AM SATURDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
MORNING BUT STAY ABOVE BANKS NEXT SEVERAL DAYS.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
WATER CROSSINGS NEAR THE RIVER.
$$
TXC149-072223-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070709T0123Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1323Z.NR/
923 AM CDT SAT JUL 07 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE SLOW RISE TO A CREST NEAR 29 FEET THIS AFTERNOON
THEN BEGIN A SLOW FALL TO BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO
MAJOR DAMAGE. LOWEST ROADS AND BRIDGES ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
SMITHVILLE 10 20 20.2 SAT 9 AM 18.1 17.3 16.7 16.5 16.3
LAGRANGE 19 26 28.4 SAT 9 AM 26.3 23.7 23.0 22.6 22.4
$$000
WGUS84 KEWX 080156
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT SAT JUL 07 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC149-080956-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T2209Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1009Z.NR/
856 PM CDT SAT JUL 07 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SATURDAY THE STAGE WAS 28.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST: CRESTING NOW...BEGIN SLOW FALL OVERNIGHT TONIGHT...
FALL BELOW FLOOD STAGE SUNDAY...FALL TO AROUND 23 FEET WEDNESDAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
LAGRANGE 19 26 28.1 SAT 08 PM 24.5 23.9 23.5 23.3
$$000
WGUS84 KEWX 081537
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 AM CDT SUN JUL 08 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER ABOVE LAGRANGE
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC149-081607-
/X.CAN.KEWX.FL.W.0019.000000T0000Z-070708T2209Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1431Z.NR/
1037 AM CDT SUN JUL 08 2007
THE FLOOD WARNING IS CANCELLED FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* AT 10:00 AM SUNDAY THE STAGE WAS 25.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 9:31 AM SUNDAY.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.0 FEET BY 7 AN MONDAY
MORNING AND A GRADUAL FALL TO AROUND 23 FEET WEDNESDAY AND BEGIN TO HOLD.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
LAGRANGE 19 26 25.9 SUN 10 AM 25.0 24.3 23.6 23.4 23.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:14 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jul 6, 6:14 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 614 AM CDT FRI JUL 6 2007 .AVIATION... LITTLE CHANGE OVER THE NEXT 24 HOURS AS A MOIST UNSTABLE AIRMASS OVER SOUTH TEXAS COMBINED WITH AN UPPER LEVEL LOW PRESSURE SYSTEM WILL RESULT IN ISOLD-SCT SHRA/TSRA ACROSS THE AREA. MVFR TO OCNLY IFR CIGS THIS MORNING WILL SLOWLY GIVE WAY TO VFR CONDITIONS AFTER 16Z...HOWEVER CIGS AND VSBYS WILL BE LOWER IN THE SHRA/TSRA. SURFACE WINDS WILL BE LIGHT AND VARIABLE IN DIRECTION. && .PREV DISCUSSION... /ISSUED 443 AM CDT FRI JUL 6 2007/ DISCUSSION... NOCTURNAL THUNDERSTORMS CONTINUE TO TRAIN OVER A NARROW SWATH NEAR A HONDO TO SEGUIN TO LEXINGTON LINE. THE CONVECTION FOCUS BROADENS AS IT CONTINUES NORTHEAST INTO NE TX WHERE A LARGE PORTION OF THE LOW PRESSURE SYSTEM ALOFT IS BREAKING AWAY FROM A BROADER AXIS OF CIRCULATION CENTERED NEAR A JCT TO ACT LINE. TROPICAL ZR WAS REINSTATED FOR THE KEWX 88D AS A SMALL CELL OVER CEDAR PARK SHOWED AN UNDERESTIMATING BIAS OF CLOSE TO 3. MODELS CONTINUE TO SHOW POOR AGREEMENT ON QPF...BUT A SPLIT OF THE NAM/GFS SEEMS PRACTICAL, WITH THE NAM PERFORMING BETTER. THE GFS CONTINUES TO HIGHLIGHT A HEAVY RAIN EVENT POSSIBLE OVER THE RIO GRANDE PLAINS TONIGHT, BUT RADAR TRENDS SUGGEST A LOT OF THAT RAIN MAY DEVELOP TODAY. THIS WAS THE MAIN REASON TO EXTEND THE WATCH WESTWARD, BUT THE LACK OF RECENT RAINFALL AND LOWER NAM QPF VALUES FOR TODAY KEPT US FROM EXTENDING THE WATCH ALL THE WAY TO THE RIO GRANDE. MODEL CONSENSUS HAS GRADUALLY DECREASING RAIN CHANCES SATURDAY INTO SUNDAY, BUT THE GFS CONTINUES TO ADVERTISE HEAVY RAINS CENTERED OVER OUR AREA THROUGH THIS PERIOD. WILL FOLLOW THE GFS POPS VAGUELY, BUT SHADE TOWARD THE DRIER TREND BY SUNDAY. THE SHIFT TO A DRIER PATTERN DOESNT TAKE US OUT OF A RAIN PATTERN COMPLETELY AS THE UPPER RIDGE TO THE WEST WILL STILL ALLOW FOR ENERGY TO SLIDE SOUTH FROM THE HIGH PLAINS. HOWEVER, THE AIR SHOULD GRADUALLY DRY OUT TO MORE NORMAL LEVELS WITH HIGH TEMPS RETURNING TO THE LOW TO MID 90S FOR MUCH OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 72 88 73 91 / 60 40 30 30 40 AUSTIN BERGSTROM INTL AIRPORT 86 69 89 72 89 / 70 40 30 40 40 DEL RIO INTL AIRPORT 92 74 91 75 96 / 40 40 30 30 10 SAN ANTONIO INTL AIRPORT 86 73 88 74 89 / 60 50 30 40 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...WILSON. && 18/01
Hazardous weather outlook, Jul 6, 5:47 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 547 AM CDT FRI JUL 6 2007 TXZ171>173-183>194-202>209-217>225-228-071100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 547 AM CDT FRI JUL 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH REMAINS EFFECT FOR MOST OF SOUTH CENTRAL TEXAS. LOCALLY HEAVY RAINFALL AMOUNTS OF 2 TO 5 INCHES WILL BE POSSIBLE AS NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO TRAIN OVER THE SAME AREAS. THE HEAVY RAINFALL POTENTIAL WILL CONTINUE THROUGH LATE TONIGHT. THE ADDITIONAL RAINFALL COULD PRODUCE RAPID RISES IN AREA RIVERS AND CREEKS WHICH REMAIN SWOLLEN FROM PREVIOUS RAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH AT LEAST SATURDAY. A PERSISTENT UPPER LEVEL DISTURBANCE WILL BEGIN TO WEAKEN OVER THE TEXAS THROUGH SATURDAY...WITH THE THREAT FOR LOCALLY HEAVY RAINFALL POSSIBLY DECREASING SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATTION MAY BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jul 6, 6:12 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 AM CDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD GIDDINGS 30.18N 96.93W
07/06/2007 LEE TX LAW ENFORCEMENT
SEVERAL RDS CLOSED ACROSS COUNTY. CO304, CR306 NEAR THE
CREEK, CR309 NEAR CR315 AND FM112 NEAR THE MILAM CO LINE
&&
JPBLocal storm report, Jul 6, 8:14 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 AM CDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
07/06/2007 BEXAR TX DEPT OF HIGHWAYS
SEVERAL RD CLOSURES IN BEXAR COUNTY. AUSTIN HWY AT IRA
LEE,CALLAHAN RD AT TIMCO WEST, CAVE LN AT KENILWORTH,
MCNEEL RD AT OVERBROOK
&&
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:13 PM CDT | River Flood Warning | EWX | Bastrop | 36 hr |
| Jul 5, 9:38 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Jul 5, 11:03 PM CDT | River Flood Warning | EWX | Frio | 10 hr |
| Jul 6, 1:49 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 4 hr |
| Jul 6, 2:59 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jul 6, 3:23 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 3:46 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 41 hr |
| Jul 6, 3:57 AM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Jul 6, 4:54 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 6, 5:30 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jul 6, 6:15 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 12:45 PM CDT | Flash Flood Warning | EWX | Maverick | 4 hr |
| Jul 6, 1:07 PM CDT | Flash Flood Warning | EWX | DeWitt | 4 hr |
| Jul 6, 1:30 PM CDT | Flash Flood Warning | EWX | Lavaca | 4 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Frio | 3 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 3 hr |
| Jul 6, 4:48 PM CDT | Flash Flood Warning | EWX | Bexar, Wilson | 3 hr |
| Jul 6, 5:12 PM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| Jul 6, 5:42 PM CDT | Flash Flood Warning | EWX | Frio | 2 hr |
| Jul 6, 6:20 PM CDT | Flash Flood Warning | EWX | Fayette | 115 min |
| Jul 6, 6:53 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.